Topological and discrete social choice: in a search of a theory
AbstractIn this note we discuss a possibility of introducing topological methods in the combinatorial paradigm of the social choice theory.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 14 (1997)
Issue (Month): 2 ()
Note: Received: 30 October 1994/Accepted: 22 April 1996
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Tanaka, Yasuhito, 2007. "A topological approach to Wilson's impossibility theorem," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 184-191, February.
- Luigi Marengo & Simona Settepanella, 2010. "Social choice among complex objects," LEM Papers Series 2010/02, Laboratory of Economics and Management (LEM), Sant'Anna School of Advanced Studies, Pisa, Italy.
- Lauwers, Luc, 2000.
"Topological social choice,"
Mathematical Social Sciences,
Elsevier, vol. 40(1), pages 1-39, July.
- Tanaka, Yasuhito, 2009. "On the equivalence of the Arrow impossibility theorem and the Brouwer fixed point theorem when individual preferences are weak orders," Journal of Mathematical Economics, Elsevier, vol. 45(3-4), pages 241-249, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.